# SDR SWAA2020022641661

- Difficulty date: February 10, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CRACKED BETWEEN BS. 727E TO BS. 767, RBL 13.84. / REPAIRED TRACK PER SRM.
